MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.65128

Медицинская библиотека · Cureus · 2024

Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome: A Case Report From South India.

Sahukar Srushti, Chandrappa Byranahalli Vijay

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) syndrome usually presents two to six weeks after treatment with a drug implicated in this disorder. However, in some cases, it can present more than eight weeks after the initiation of an implicated medication. This is a type 4 drug hypersensitivity reaction in which any internal organ may be involved. While the liver is commonly involved, cardiac involvement is not unheard of. Comorbidities and multiorgan involvement may obscure the diagnosis, and Registry of Severe Cutaneous Adverse Reactions (RegiSCAR) criteria are a useful diagnostic aid. It is best treated by withdrawing the offending agent and administering systemic steroids. Oxidative stress is high in DRESS syndrome. Hepatoprotection is a priority in all patients and yields a better prognosis.

Для цитирования: Sahukar Srushti, Chandrappa Byranahalli Vijay. Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome: A Case Report From South India.. Cureus. 2024. DOI: 10.7759/cureus.65128.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.